# SDR SWAA010333

- Difficulty date: February 4, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 57,276 hours, 61,724 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 3 RT WING REAR SPAR UPPER CHORD CRACKS AT HOLE B24, RSS 222.14, HOLE C27, RSS 223.14 & HOLE D27, RSS 225.15.  REPAIRED SPAR CHORD PER ER.
